MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number AFFINITI 50 ULTRASOUND SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer will be dispatched to the site to evaluate the monitor and determine the root cause of the issue which will be included in a follow up report upon evaluation completion.
 
Event or Problem Description
The customer reported that the affiniti ultrasound system¿s monitor arm was defective.It is unknown at this time if the monitor arm detached or if it had a locking issue during transport within the site.No patient or user was harmed as a result of the issue.The field service engineer will be dispatched to the site to evaluate the monitor and determine the root cause of the issue which will be included in a follow up report upon evaluation completion.
 
Additional Manufacturer Narrative
The field service engineer confirmed that the issue pertained to the horizontal swivel motion of the monitor arm.He confirmed the ultrasound system was stationery at the time this event occurred.The system has been returned to service with no additional issues reported.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key16544587
Report Number3019216-2023-00027
Device Sequence Number12260391
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public00884838056244
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI 50 ULTRASOUND SYSTEM
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown